# SDR ORJA9625

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Bolt
- Part number: 3937060501
- Condition: Sheared
- Location: Lt Mlg Act
- Part time: 4,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING ACTUATOR LOWER LINK ATTACH BOLT SHEARED.  REMOVED AND REPLACED LEFT MLG ACTUATOR LOWER LINK LOWER ATTACH BOLT.  PART TOTAL CYCLES, 3,685.(X)
